# SDR CALA2021121302352

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 64,557 hours, 27,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311233220100
- Condition: Cracked
- Location: Rh Fr16 #7 Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE RH FR16 #7 DOOR STOP FITTING FASTENER HOLES AT #1 AND #3 HOLES. CRACKS ARE IN THE INTERCOSTAL ONLY.
